Previous |  Up |  Next


Title: Sur les dispersions des intégrales de l'équation $y^{(4)}+Q(x)y=0$ (French)
Title: On the dispersions of integrals of the equation $y^{(4)}+Q(x)y=0$ (English)
Author: Švec, Marko
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 5
Issue: 1
Year: 1955
Pages: 29-60
Summary lang: Russian
Category: math
MSC: 34.0X
idZBL: Zbl 0066.33405
idMR: MR0074596
DOI: 10.21136/CMJ.1955.100130
Date available: 2008-06-09T12:45:03Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Švec M.: Über einige neue Eigenschaften der (oscillatorischen) Lösungen der linearen homogenen Differentialgleichung vierter Ordnung.(Чех. мат. журнал, 4 (79) 1954). Zbl 0056.31002, MR 0065745
Reference: [2] Borůvka О.: О Кодеблющихся интегралах дифференциальных линейных, уравнений 2-ого порядка.(Sur les intégrales oscillatoires des équations différentielles linéaires du second ordre) Чех. мат. журнал, 3 (78), 1953).
Reference: [3] Bôcher M.: On singular points of linear differential equations with real coefficients.(Bulletin of Am. Math. Soc, vol. V. 1889, 275-281).


Files Size Format View
CzechMathJ_05-1955-1_3.pdf 4.851Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo